MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER

AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Catalog Number SGC0101
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device and a non-abbott stopcock were returned and investigated.The reported loose/intermittent connection was unable to be confirmed as the stopcock was able to be securely attached to the steerable guide catheter (sgc).A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents reported from this lot.All available information was investigated and the reported loose/intermittent connection is possibly related to variation in the non-abbott stopcocks used at the account; however, this cannot be definitively determined.The returned device analysis confirmed that the sgc flush port functioned as expected.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
This is filed to report the stopcock connection which, if the device was used, has the potential to cause or contribute to patient injury.It was reported that during preparation of the steerable guiding catheter (sgc), the stopcock was attached to the flush port of the sgc, but would come undone.Three different stopcocks were attempted, but all would not stay connected.The sgc was not used in the anatomy and was replaced.A new sgc was used without issue.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Common Device Name
STEERABLE GUIDE CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6082914
Report Number2024168-2016-07657
Device Sequence Number287890
Product Code DRA
UDI-Device Identifier08717648195921
UDI-Public(01)08717648195921(17)170331(10)60308U147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue NumberSGC0101
Device Lot Number60308U147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVILYST MEDICAL NAMIC STOPCOCK